[Home ] [Archive]   [ فارسی ]  
:: Main :: About :: Current Issue :: Archive :: Search :: Submit :: Contact ::
:: Volume 3, Issue 2 (3-2010) ::
J. of Stat. Sci. 2010, 3(2): 209-2220 Back to browse issues page
Another Family of Bivariate Distributions with Equivalent Independence and Uncorrelation
Reza Hashemi , Ghobad Barmalzan , Abedin Haidari
Abstract:   (18171 Views)
Considering the characteristics of the bivariate normal distribution, in which uncorrelation of two random variables is equivalent to their independence, it is interesting to verify this issue in other distributions in other words whether or not the multivariate normal distribution is the only distribution in which uncorrelation is equivalent to independence. This paper aims to answer this question by presenting some concepts and introduce another family in which uncorrelation is equivalent to independence.
Keywords: Exchangeability, Farlie-Gumbel-Morgenstern family, Independence, Multivariate normal distribution, Uncorrelation.
Full-Text [PDF 445 kb]   (2614 Downloads)    
Type of Study: Applied | Subject: Statistical Inference
Received: 2011/08/18 | Accepted: 2013/04/2 | Published: 2013/04/2
Send email to the article author

Add your comments about this article
Your username or Email:

CAPTCHA code


XML   Persian Abstract   Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Hashemi R, Barmalzan G, Haidari A. Another Family of Bivariate Distributions with Equivalent Independence and Uncorrelation. J. of Stat. Sci.. 2010; 3 (2) :209-2220
URL: http://jss.irstat.ir/article-1-44-en.html


Volume 3, Issue 2 (3-2010) Back to browse issues page
مجله علوم آماری – نشریه علمی پژوهشی انجمن آمار ایران Journal of Statistical Sciences
Persian site map - English site map - Created in 0.05 seconds with 31 queries by YEKTAWEB 3742